# SDR R61A2021020200135

- Difficulty date: January 12, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 32,932 hours, 21,410 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062571002
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH H STAB, CRACK FOUND ON RIB 10A AND 12A BETWEEN  FRONT SPAR AND MID SPAR.  R/H STAB, RIB 10A AND 12A BRWN FRONT SPAR AND MID SPAR REPLACED UNDER TASK 170EO-55-10-0004 AFFECTED PART NUMBERS RH RIB 10A 170-62571-002, AND RH RIB 12A 170-62642-002
